# SDR CA960716012

- Difficulty date: July 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bag JETSTM4112
- System (JASC): 3240 · Landing Gear Brake System
- Part: Control Cable
- Part number: 190287
- Condition: Broken
- Location: Parking Brake
- Part time: 3,280 hours
- Component: 251130
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) EMERGENCY PARK BRAKE CABLE FOUND BROKEN NEAR THE FORK END FITTING.
